U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 29-year-old male asked:

My partner gets migraines which impair him, and effect his life has had scans, tablets nothing has worked has also changed diet/sleep/activities ?

2 doctor answers2 doctors weighed in
Dr. William Gaya
Neurology 29 years experience
Migraines : Another possibility to look into is medication overuse headaches. Sometimes, medications intended to help may end up causing a headache if used frequently. Headaches worsen before improving after stopping the medication. Chemical meningitis or increased intracranial hypertension (pseudotumor) may be other considerations. However, these may require invasive procedures to investigate further.
Dr. Charles Rocamboli
Family Medicine 18 years experience
Neurologist. : Sounds like it's time to seek a headache specialist. They are usually neurologists. Good luck.
Dr. William Gaya
Neurology 29 years experience
Agree!
Apr 3, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 3, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.